# SDR DLM90050182

- Difficulty date: March 19, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 26,641 hours, 14,020 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 259002018
- Part serial: 50
- Condition: Malfunctioned
- Location: Fwd Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FORWARD GALLEY OVEN SMOKED WHEN TURNED ON.  SMOKE DISSIPATED WHEN OVEN WAS SELECTED OFF.  REPLACED OVEN.
